2019
Том 71
№ 8

All Issues

Hlynsky Ya. М.

Articles: 2
Brief Communications (English)

On the monotonicity and constancy of signs of some rational explicit methods for nonlinear systems of ordinary differential equations

Hlynsky Ya. М., Panchyshyn Yu. Yu.

↓ Abstract

Ukr. Mat. Zh. - 1995. - 47, № 6. - pp. 848–852

We study one special type of explicit rational numerical methods for the solution nonlinear systems of ordinary differential equations and analyze the so-called property of constancy of signs of integration methods. This means that the inner product of approximate solutions at two adjacent points of the grid is positive for the corresponding differential equation. We establish the unconditional (i.e., for all sizes of steps) monotonicity and constancy of signs of rational methods.

Article (Ukrainian)

Uniformly monotonic explicit approximate methods for first-order differential operator equations in Hilbert space

Hlynsky Ya. М.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1593–1598